Semidirect Products of Association Schemes release_wlgi2ljudne6jee7om7osrpuqu

by Sejeong Bang, Mitsugu Hirasaka, Sung-Yell Song

Published in Journal of Algebraic Combinatorics by Springer Nature.

2005   Volume 21, p23-38

Archived Files and Locations

application/pdf  226.9 kB
file_73iaclhmrvguzlsc3xkxqfrlcy
web.archive.org (webarchive)
web.archive.org (webarchive)
web.archive.org (webarchive)
web.archive.org (webarchive)
orion.math.iastate.edu (web)
application/pdf  310.0 kB
file_3jbwrpakqjcxzdjznsetth6bsu
emis.icm.edu.pl (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
web.archive.org (webarchive)
web.archive.org (webarchive)
+ 1 more URLs
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2005
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0925-9899
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 0dc6f446-248d-426d-9fa7-66dc99c4b69e
API URL: JSON